# SDR UPS02839136

- Difficulty date: August 6, 2002
- Submitted: August 26, 2002
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 77,364 hours, 50,326 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RT MLG DOOR CUTOUT AREA AFT WEB PNL OF UPLATCH CUTOUT IS CRACKED.  FABBED NEW WEB IAW DAC DWG 5651021 & NEW ATTACH ANGLE IAW DAC DWG 56 51221.  INSTALLED ASSY IAW DC8 SRM 51-1-21 & 51-3-0 AND 51-120D.
